# SDR 754004

- Difficulty date: November 27, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N754SA
- Make and model: Boeing 747228F
- Aircraft serial: 21576
- Aircraft time: 112,574 hours, 22,227 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 2590623907
- Part serial: 1050788
- Condition: No Test
- Location: Auto Pilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, G
- Precautionary procedure: J, A

## Discrepancy

AUTOPILOT A WILL NOT ENGAGE AND AUTOPILOT B IS ALREADY DEFERRED.  DUMPED FUEL AND DIVERTED INTO RKSI.  AUTOPILOT A ROLL COMPUTER DOES NOT PASS SELF TEST.  REPLACED AUTOPILOT A ROLL COMPUTER AND AUTOPILOT B MONITOR LOGIC UNIT.
